Journal article icon

Journal article

A generalization of manifolds with corners

Abstract:

In conventional Differential Geometry one studies manifolds, locally modelled on ${\mathbb R}^n$, manifolds with boundary, locally modelled on $[0,\infty)\times{\mathbb R}^{n-1}$, and manifolds with corners, locally modelled on $[0,\infty)^k\times{\mathbb R}^{n-k}$. They form categories ${\bf Man}\subset{\bf Man^b}\subset{\bf Man^c}$. Manifolds with corners $X$ have boundaries $\partial X$, also manifolds with corners, with $\mathop{\rm dim}\partial X=\mathop{\rm dim} X-1$.

We intro...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1016/j.aim.2016.06.004

Authors


More by this author
Institution:
University of Oxford
Division:
Medical Sciences Division
Department:
NDORMS; KIR
Publisher:
Elsevier Publisher's website
Journal:
Advances in Mathematics Journal website
Volume:
299
Pages:
760-862
Publication date:
2016-07-18
Acceptance date:
2016-06-06
DOI:
EISSN:
1090-2082
ISSN:
0001-8708
URN:
uuid:c5372f2e-2c15-4219-b228-3d760e5185bd
Source identifiers:
503559
Local pid:
pubs:503559

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP